# SDR CALA2022070801668

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Part number: NA
- Condition: Corroded
- Location: Sta. 429-440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B757-53-3-0552 RH MAIN CABIN CREASE BEAM FLOOR STRUCTURE UPPER SURFACE STA. 429-440 APPROX. HAS NUMEROUS SPOTS OF CORROSION. AREA MARKED IN RED, TRANSCRIBED FROM HAECO GSO NR 9283103 REMOVED CORROSION ON CREASE BEAM FOUND TO BE OUT OF LIMITS WITH CREASE BEAM IAW B757-200 SRM 51-40-05 AND B757-200 BOEING DWG #1 DWG #140N0504 REV:-.   HAECO GSO MECH V917499  QC004 75% MATERIAL LOSS IAW B757-200 SRM 53-00-51, REMOVED CREASE BEAM 40N0504 REV:-, CAA BY OUTSIDE VENDOR PO: 1035135.1, PRIMED AND P IAW B757-200 SRM 51-40-02, MATERIAL ID FOR NEW CREASE BEAM BAC15 AINTED NEW CREASE BEAM IAW B757-200 AMM 51-21-10 AND INSTALLED N 15-553 7075-T6511, LOCATED, FABRICATED, AND DRILLED NEW EW CREASE BEAM IAW B757-200 SRM 51-40-02 AND B757-200 BOEING
